# SDR 2001UALA00271

- Difficulty date: March 17, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 42,512 hours, 24,821 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CROSS BEAM CRACKED.  REPAIRED CRACKED CROSS BEAM.  MAJOR REPAIR ACCOMPLISHED.
